Opfer+Janovská: The algebraic Riccati equation for quaternions


Gerhard Opfer, Drahoslava Janovská, Advances in Applied Clifford Algebras, 23 (2013), 907-918, Hamburger Beiträge zur Angewandten Mathematik, Preprint 2013-04, May 2013, 10 p., dedicated to Ivo Marek on the occasion of his 80th birthday,

Download: The algebraic Riccati equation for quaternions

Abstract: We will present the general solution of the algebraic Riccati equation for the quaternionic case, where also one additional variation is treated. For computational purpose a very simple form of the exact Jacobi matrix for Riccati polynomials is presented. There are several examples.

Key words: Quaternionic, algebraic Riccati equations, Jacobi matrix for quaternionic, algebraic Riccati equations.
AMS subject classifications: 11R52, 1204, 12E15, 12Y05, 1604, 65H04.

Source: http://www.math.uni-hamburg.de/home/opfer/veroeffentlichungen.html, http://preprint.math.uni-hamburg.de/public/papers/hbam/hbam2013-04.pdf

 

Leave a comment

Filed under publications

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s